ライブラリ登録: Guest
Begell Digital Portal Begellデジタルライブラリー 電子書籍 ジャーナル 参考文献と会報 リサーチ集
International Journal for Multiscale Computational Engineering
インパクトファクター: 1.016 5年インパクトファクター: 1.194 SJR: 0.554 SNIP: 0.68 CiteScore™: 1.18

ISSN 印刷: 1543-1649
ISSN オンライン: 1940-4352

International Journal for Multiscale Computational Engineering

DOI: 10.1615/IntJMultCompEng.v5.i6.40
pages 473-482

Asymptotic and Numerical Modeling of a Flow in a Thin Channel with Viscoelastic Wall

Gregory P. Panasenko
Equipe d'Analise Numerique UMR CNRS 5585, University Gean Monnet 23 rue. P. Michelon 42023 St. Etienne, France
Y. Sirakov
Laboratory of Rheology for Plastic Materials of the University of Saint-Etienne (UMR CNRS 5156), University Jean Monnet, 42023 Saint-Etienne, France
R. Stavre
Institute of Mathematics "Simion Stoilow", Romanian Academy, P.O. Box 1-764 RO-70700 Bucharest, Romania

要約

This article deals with a theoretical and numerical study of a fluid-structure interaction problem. We consider the nonstationary flow of a viscous fluid in a thin rectangle with an elastic wall as the upper part of the boundary. The physical problem that corresponds to nonhomogeneous boundary conditions is stated. By using a boundary layer method, an asymptotic solution is constructed. The properties of the boundary layer functions are established, and an error estimate is obtained. The asymptotic expansions are justified both by the error estimates and by the numerical simulations.


Articles with similar content:

On Mathematical Models of Dynamics of Three-Dimensional Elastic Bodies. Part I. Bodies with Continuously Observed Initial Boundary State
Journal of Automation and Information Sciences, Vol.49, 2017, issue 4
Stepan T. Danysh , Vladimir Antonovich Stoyan
Motion Control Under Conflict Condition
Journal of Automation and Information Sciences, Vol.50, 2018, issue 1
Victoriya K. Chikrii , Sergey O. Mashchenko , Alexander G. Nakonechnyi
Mathematical Simulation of Fluid- and Lithodynamics of the Shore Region
International Journal of Fluid Mechanics Research, Vol.23, 1996, issue 1-2
R. I. Volynskiy, V. I. Morozov, Igor T. Selezov
On Positional Control in Integral and Integro-Differential Games of Approach for Systems with Weak Singularities
Journal of Automation and Information Sciences, Vol.34, 2002, issue 8
Konstantin Yu. Volyanskiy, Arkadiy A. Chikriy
On a Nonstationary Pursuit Problem
Journal of Automation and Information Sciences, Vol.29, 1997, issue 1
Alexey A. Chikriy